# SDR DALA2016021001020

- Difficulty date: February 9, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 56,150 hours, 21,121 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1683
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1683, JUST BELOW STRINGER 24R,  THE FUSELAGE SKIN HAS A ONE INCH PROTRUDING DENT.  ACCOMPLISHED PERMANENT REPAIR IAW ER/A 542489-14, REV B.
